Transversals of additive latin squares

Dasgupta, S, Karolyi, G, Serra, O and Szegedy, B (2001) Transversals of additive latin squares. Israel Journal of Mathematics, 126 17-28. doi:10.1007/BF02784149


Author Dasgupta, S
Karolyi, G
Serra, O
Szegedy, B
Title Transversals of additive latin squares
Journal name Israel Journal of Mathematics   Check publisher's open access policy
ISSN 0021-2172
Publication date 2001-01
Sub-type Article (original research)
DOI 10.1007/BF02784149
Volume 126
Start page 17
End page 28
Total pages 12
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 19:27:24 EST by System User